MAUDE Adverse Event Report: COOK INC; FOZ, CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

COOK INC; FOZ, CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Model Number G44126
Medical Device Problem Codes Nonstandard Device (1420); Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the catheter included in the cook spectrum minocycline/rifampin impregnated triple lumen central venous catheter tray was the incorrect length prior to a central venous catheter placement for medication administration and pressure monitoring during and after cardiac surgery procedure for an unknown patient.As the device was opened and prepared for the procedure, it was discovered that the hub was labeled 7fr 20cm, while the device packaging indicated the device was a 7fr 15cm kit.The length of the 7fr 20cm catheter was determined to be too long for the patient, so a new 7fr 15cm kit was opened to complete the procedure successfully.The catheter did not patient contact.The patient did not experience any adverse effects or require any additional procedures due to this occurrence.
 
Additional Manufacturer Narrative
C - additional #3 name and strength: rifampicin/minocycline hcl 1000g/kg.D1 - brand name: cook spectrum minocycline/rifampin impregnated triple lumen central venous catheter tray.H3 - device evaluation anticipated but not yet begun.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unchanged, unknown, or unavailable.Correction: d9, h3 - the device was not received; h6 - annex a.Investigation ¿ evaluation: it was reported that the catheter included in the cook spectrum minocycline/rifampin impregnated triple lumen central venous catheter tray was the incorrect length prior to a central venous catheter placement for medication administration and pressure monitoring during and after cardiac surgery procedure for an unknown patient.As the device was opened and prepared for the procedure, it was discovered that the hub was labeled 7fr 20cm, while the device packaging indicated the device was a 7fr 15cm kit.The length of the 7fr 20cm catheter was determined to be too long for the patient, so a new 7fr 15cm kit was opened to complete the procedure successfully.The catheter did not patient contact.The patient did not experience any adverse effects or require any additional procedures due to this occurrence.Reviews of documentation including the complaint history, device history record (dhr), and quality control procedures for the device were conducted during the investigation.The complaint device was not returned; therefore, no physical examinations could be performed.However, a document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.A review of the dhr for the reported lot found that work orders were swapped and the sets were reworked.A database search for complaints on the reported lot found one additional related complaint.There is evidence of additional non-conforming product in the field.The information provided upon review of the dmr and dhr indicates the devices were manufactured out of specification.However, appropriate measures have been initiated to address this failure mode; a non-conformance investigation was opened to further investigate the issue.Based on the information provided, no device return, and the results of the investigation, cook concluded the event to be related to a manufacturing and quality control deficiency.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.Per the risk assessment no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Common Device Name
FOZ, CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key23582099
Report Number1820334-2025-01423
Device Sequence Number15863466
Product Code FOZ
UDI-Device Identifier00827002441262
UDI-Public(01)00827002441262(17)271031(10)16561227
Combination Product (Y/N)Y
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K081113
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG44126
Device Catalogue NumberC-UTLMY-701J-ABRM-HC-FST-A-RD
Device Lot Number16561227
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer04/03/2026
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown